# SDR USAA001425

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CRACKED 1 INCH CRACKED, STATION 1003 CTR VERTICAL BEAM AT BH AFT FLANGE.  MFG TWO DOUBLERS OUT OF 2024-T3 032 AND 1 SHIM FROM 2024-T3 063, STOP DRILLED CRAC PER SRM 54-01 PAGE 7.  (M)
